# SDR RRXA000198

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Aircraft time: 71,152 hours, 20,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM DEN UPON GEAR RETRACTION A LOUD NOISE WAS HEARD AND THE LEFT MAIN GEAR REMAINED DOWN.  PER VERIFIED ALT GEAR DOOR LIGHT ON AND SPOILER  PRESS REMAINED UP.  BOTH DOORS NOT LATCHED AND GEAR NOT LATCHED, REMAINED ON.  FOUND EYE BOLT-PIN ON LT MLG ACTUATOR BROKEN.  STRAPPED ACTUATOR TO GEAR AND SAFETY WIRED 3 EA.  GEAR  PINS IN LANDING GEAR FOR FERRY FLIGHT.  INSPECTED AIRCRAFT AND FOUND IT SAFE FOR THE FLIGHT INTENDED PER EWA MAINT POLICY AND PROCEDURES MANUAL CHAPTER 4  PG 177-179.
